A PDE approach to certain large deviation problems for systems of parabolic equations
Annales de l'I.H.P. Analyse non linéaire, Volume S6 (1989), p. 229-258
@article{AIHPC_1989__S6__229_0,
     author = {Evans, L. C. and Souganidis, Panagiotis E. and Fournier, Gilles and Willem, M.},
     title = {A PDE approach to certain large deviation problems for systems of parabolic equations},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {S6},
     year = {1989},
     pages = {229-258},
     zbl = {0679.60040},
     mrnumber = {1019116},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1989__S6__229_0}
}
Evans, L. C.; Souganidis, P. E.; Fournier, G.; Willem, M. A PDE approach to certain large deviation problems for systems of parabolic equations. Annales de l'I.H.P. Analyse non linéaire, Volume S6 (1989) pp. 229-258. http://www.numdam.org/item/AIHPC_1989__S6__229_0/

1. A. Bensoussan, J.L. Lions and G. Papanicolaou, Asymptotic Analysis for Periodic Structure, North-Holland, Amsterdam, 1978. | MR 503330 | Zbl 0404.35001

2. M.G. Crandall, L.C. Evans, and P.-L. Lions, Some properties of viscosity solutions of Hamilton-Jacobi equations, Trans. AMS 82 (1984), 487-502. | MR 732102 | Zbl 0543.35011

3. M.G. Crandall and P.-L. Lions, Viscosity solutions of Hamilton-Jacobi equations, Trans. AMS 277 (1983), 1-42. | MR 690039 | Zbl 0599.35024

4. M.D. Donsker and S.R.S. Varadhan, On a variational formula for the principal eigenvalue for operators with a maximum principle, Proc. Nat. Acad. Sci. USA 72 (1975), 780-783. | MR 361998 | Zbl 0353.49039

5. R. Ellis, Entropy, Large Deviations and Statistical Mechanisms, Springer, New York, 1985. | MR 793553 | Zbl 0566.60097

6. L.C. Evans and H. Ishii, A PDE approach to some asymptotic problems concerning random differential equation with small noise intensities, Ann. L'Institut H. Poincaré 2 (1985), 1-20. | Numdam | MR 781589 | Zbl 0601.60076

7. L.C. Evans and P.E. Souganidis, Differential games and representation formulas for solutions of Hamilton-Jacobi equations, Indiana U. Math. J. 33 (1984), 773-797. | MR 756158 | Zbl 1169.91317

8. L.C. Evans and P.E. Souganidis, A PDE approach to geometric optics for certain semilinear parabolic equations, to appear. | MR 982575 | Zbl 0692.35014

9. W. Fleming and P.E. Souganidis, A PDE approach to asymptotic estimates for optional exit probabilities, Annali Scuola Norm. Sup. Pisa.

10. M.I. Freidlin and A.D. Wentzell, Random Perturbations of Dynamical Systems, Springer, New York, 1984. | MR 722136 | Zbl 0522.60055

11. F.R. Gantmacher, The Theory of Matrices (Vol. II), Chelsea, New York, 1959.

12. S. Karlin and H.M. Taylor, A First Course in Stochastic Processes (2nd ed.), Academic Press, New York, 1975. | MR 356197 | Zbl 0315.60016

13. S. Koike, An asymptotic formula for solutions of Hamilton-Jacobi-Bellman equations, preprint. | MR 881728

14. P.E. Souganidis, Existence of viscosity solutions of Hamilton-Jacobi equations, J. Diff. Eq. 56 (1985), 345-390. | MR 780496 | Zbl 0506.35020